Alert archive / California / Small Craft Advisories in 2015

Small Craft Advisory 3, NWS Eureka, CA

January 22, 2015

NWS Eureka, CA issued this small craft advisory at Jan 22, 2015, 3:15 AM PST. It took effect at Jan 23, 2015, 9:00 AM PST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Jan 22, 2015, 3:15 AM PST (11:15 UTC)
In effect from
Jan 23, 2015, 9:00 AM PST
Expired
Jan 24, 2015, 9:00 PM PST
In force
36 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

613 
WHUS76 KEKA 221115
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
315 AM PST THU JAN 22 2015

PZZ470-475-221915-
/O.NEW.KEKA.SC.Y.0003.150123T1700Z-150124T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
315 AM PST THU JAN 22 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 3 PM 
SATURDAY...

* SEAS...W SWELL BUILDING TO 12 FT AT 16 SECONDS BY FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$
11 follow-up statements
765 
WHUS76 KEKA 221654
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
854 AM PST THU JAN 22 2015


PZZ470-475-230100-
/O.CON.KEKA.SC.Y.0003.150123T1700Z-150124T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
854 AM PST THU JAN 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO
3 PM PST SATURDAY...

* SEAS...W SWELL BUILDING TO 12 FT AT 16 SECONDS BY FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$
599 
WHUS76 KEKA 222232
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
232 PM PST THU JAN 22 2015

PZZ455-230645-
/O.EXB.KEKA.SC.Y.0003.150123T1700Z-150125T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
232 PM PST THU JAN 22 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 9 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 9 PM PST
SATURDAY. 

* SEAS...W SWELL BUILDING TO 12 FT AT 16 SECONDS BY FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ450-230645-
/O.EXA.KEKA.SC.Y.0003.150123T1700Z-150124T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
232 PM PST THU JAN 22 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 3 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 3 PM PST
SATURDAY. 

* SEAS...W SWELL BUILDING TO 11 FT AT 16 SECONDS BY FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ470-475-230645-
/O.EXT.KEKA.SC.Y.0003.150123T1700Z-150125T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
232 PM PST THU JAN 22 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM FRIDAY TO 9 PM
PST SATURDAY...

* SEAS...W SWELL BUILDING TO 12 FT AT 16 SECONDS BY FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$
434 
WHUS76 KEKA 230500
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
900 PM PST THU JAN 22 2015

PZZ450-231300-
/O.CON.KEKA.SC.Y.0003.150123T1700Z-150124T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
900 PM PST THU JAN 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO
3 PM PST SATURDAY...

* SEAS...W SWELL BUILDING TO 11 TO 12 FT AT 17 SECONDS BY FRIDAY
  EVENING. THE SWELL WILL SUBSIDE OVER THE WEEKEND.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ455-231300-
/O.CON.KEKA.SC.Y.0003.150123T1700Z-150125T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
900 PM PST THU JAN 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO
9 PM PST SATURDAY...

* SEAS...W SWELL BUILDING TO 12 FT AT 17 SECONDS BY FRIDAY NIGHT.
  THE SWELL WILL SUBSIDE OVER THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ470-475-231300-
/O.CON.KEKA.SC.Y.0003.150123T1700Z-150125T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
900 PM PST THU JAN 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO
9 PM PST SATURDAY...

* SEAS...W SWELL BUILDING TO 12 FT AT 17 SECONDS BY FRIDAY. THE
  SWELL WILL SUBSIDE OVER THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$
355 
WHUS76 KEKA 231056
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
256 AM PST FRI JAN 23 2015

PZZ450-231900-
/O.CON.KEKA.SC.Y.0003.150123T1700Z-150124T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
256 AM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 3 PM SATURDAY...

* SEAS...W SWELL BUILDING TO 11 TO 12 FT AT 17 SECONDS BY THIS
  EVENING. THE SWELL WILL GRADUALLY SUBSIDE OVER THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ455-231900-
/O.CON.KEKA.SC.Y.0003.150123T1700Z-150125T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
256 AM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 9 PM SATURDAY...

* SEAS...W SWELL BUILDING TO 12 FT AT 17 SECONDS BY TONIGHT. THE
  SWELL WILL GRADUALLY SUBSIDE OVER THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ470-475-231900-
/O.CON.KEKA.SC.Y.0003.150123T1700Z-150125T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
256 AM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 9 PM SATURDAY...

* SEAS...W SWELL BUILDING TO 12 FT AT 17 SECONDS THIS MORNING.
  THE SWELL WILL GRADUALLY SUBSIDE OVER THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$
678 
WHUS76 KEKA 231635
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
835 AM PST FRI JAN 23 2015

PZZ450-240045-
/O.CON.KEKA.SC.Y.0003.150123T1700Z-150124T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
835 AM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
SATURDAY...

* SEAS...W SWELL BUILDING TO 11 TO 12 FT AT 17 SECONDS BY THIS
  EVENING. THE SWELL WILL GRADUALLY SUBSIDE THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ455-240045-
/O.CON.KEKA.SC.Y.0003.150123T1700Z-150125T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
835 AM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
SATURDAY...

* SEAS...W SWELL BUILDING TO 11 TO 12 FT AT 17 SECONDS BY
  TONIGHT. THE SWELL WILL GRADUALLY SUBSIDE THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ470-475-240045-
/O.CON.KEKA.SC.Y.0003.150123T1700Z-150125T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
835 AM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
SATURDAY...

* SEAS...W SWELL BUILDING TO 12 FT AT 17 SECONDS TODAY. THE SWELL
  WILL GRADUALLY SUBSIDE THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$
888 
WHUS76 KEKA 232232
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
232 PM PST FRI JAN 23 2015

PZZ450-240645-
/O.CON.KEKA.SC.Y.0003.000000T0000Z-150124T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
232 PM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
SATURDAY...

* SEAS...W SWELL BUILDING TO 11 TO 12 FT AT 17 SECONDS BY THIS 
  EVENING. THE SWELL WILL GRADUALLY SUBSIDE THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ455-240645-
/O.CON.KEKA.SC.Y.0003.000000T0000Z-150125T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
232 PM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
SATURDAY...

* SEAS...W SWELL BUILDING TO 11 TO 12 FT AT 17 SECONDS BY 
  TONIGHT. THE SWELL WILL GRADUALLY SUBSIDE THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ470-475-240645-
/O.CON.KEKA.SC.Y.0003.000000T0000Z-150125T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
232 PM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
SATURDAY...

* SEAS...W SWELL BUILDING TO 12 FT AT 17 SECONDS. THE SWELL WILL
  GRADUALLY SUBSIDE THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$
447 
WHUS76 KEKA 240456
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
856 PM PST FRI JAN 23 2015

PZZ450-241300-
/O.CON.KEKA.SC.Y.0003.000000T0000Z-150124T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
856 PM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
SATURDAY...

* SEAS...W 11 TO 12 FT AT 17 SECONDS. THE SWELL WILL GRADUALLY
  SUBSIDE OVER THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ455-241300-
/O.CON.KEKA.SC.Y.0003.000000T0000Z-150125T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
856 PM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
SATURDAY...

* SEAS...W 11 TO 12 FT AT 17 SECONDS. THE SWELL WILL GRADUALLY
  SUBSIDE OVER THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ470-475-241300-
/O.CON.KEKA.SC.Y.0003.000000T0000Z-150125T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
856 PM PST FRI JAN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
SATURDAY...

* SEAS...W 11 TO 12 FT AT 17 SECONDS. THE SWELL WILL GRADUALLY
  SUBSIDE OVER THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$
762 
WHUS76 KEKA 241033
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
233 AM PST SAT JAN 24 2015

PZZ450-241845-
/O.CON.KEKA.SC.Y.0003.000000T0000Z-150124T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
233 AM PST SAT JAN 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* SEAS...W 11 TO 12 FT AT 17 SECONDS. THE SWELL WILL GRADUALLY 
  SUBSIDE OVER THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ455-241845-
/O.CON.KEKA.SC.Y.0003.000000T0000Z-150125T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
233 AM PST SAT JAN 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* SEAS...W 11 TO 12 FT AT 17 SECONDS AND 2 TO 3 FEET AT 6 SECONDS.
  THE LONG PERIOD WAVE WILL PEAK TODAY AND GRADUALLY SUBSIDE EARLY
  NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ470-475-241845-
/O.CON.KEKA.SC.Y.0003.000000T0000Z-150125T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
233 AM PST SAT JAN 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* SEAS...W 11 TO 12 FT AT 17 SECONDS AND 3 TO 6 FEET AT 6 SECONDS.
  THE LONG PERIOD WAVE WILL PEAK TODAY AND GRADUALLY SUBSIDE EARLY
  NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$
429 
WHUS76 KEKA 241632
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
832 AM PST SAT JAN 24 2015

PZZ450-242300-
/O.CON.KEKA.SC.Y.0003.000000T0000Z-150124T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
832 AM PST SAT JAN 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* SEAS...W 11 TO 12 FT AT 17 SECONDS. THE SWELL WILL GRADUALLY
  SUBSIDE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ455-250045-
/O.CON.KEKA.SC.Y.0003.000000T0000Z-150125T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
832 AM PST SAT JAN 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* SEAS...W 11 TO 12 FT AT 17 SECONDS AND 2 TO 3 FEET AT 6 SECONDS.
  THE LONG PERIOD WAVE WILL PEAK TODAY THEN GRADUALLY SUBSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ470-475-250045-
/O.CON.KEKA.SC.Y.0003.000000T0000Z-150125T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
832 AM PST SAT JAN 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* SEAS...W 11 TO 12 FT AT 17 SECONDS AND 3 TO 6 FEET AT 6 SECONDS.
  THE LONG PERIOD WAVE WILL PEAK TODAY THEN GRADUALLY SUBSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$
747 
WHUS76 KEKA 242236
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
236 PM PST SAT JAN 24 2015


PZZ450-242345-
/O.EXP.KEKA.SC.Y.0003.000000T0000Z-150124T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
236 PM PST SAT JAN 24 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

PZZ455-250500-
/O.CON.KEKA.SC.Y.0003.000000T0000Z-150125T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
236 PM PST SAT JAN 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* SEAS...W 11 TO 12 FT AT 17 SECONDS AND 2 TO 3 FEET AT 6 SECONDS.
  THE LONG PERIOD WAVE WILL GRADUALLY SUBSIDE TONIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

PZZ470-475-250500-
/O.CON.KEKA.SC.Y.0003.000000T0000Z-150125T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
236 PM PST SAT JAN 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* SEAS...W 11 TO 12 FT AT 17 SECONDS AND 3 TO 6 FEET AT 6 SECONDS.
  THE LONG PERIOD WAVE WILL GRADUALLY SUBSIDE TONIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
AFFECT SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$
178 
WHUS76 KEKA 250459
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
859 PM PST SAT JAN 24 2015

PZZ455-470-475-250600-
/O.EXP.KEKA.SC.Y.0003.000000T0000Z-150125T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
859 PM PST SAT JAN 24 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

WESTERLY SWELL WILL CONTINUE TO SUBSIDE OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 21, 1:23 PM PST, 13 hours 52 minutes earlier.

Area forecast discussion, Jan 21, 1:23 PM PST, 13 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
123 PM PST WED JAN 21 2015

.SYNOPSIS...HIGH PRESSURE OVER THE REGION WILL MAINTAIN DRY
WEATHER CONDITIONS THROUGH THE WEEKEND.

&&

.DISCUSSION...AN UPPER RIDGE AXIS WILL SHIFT EASTWARD TONIGHT. A
WEAK MID LEVEL SHORT WAVE TROUGH WILL MOVE ACROSS THE AREA TONIGHT
AND GENERATE CONSIDERABLE HIGH AND MID CLOUDS. FOG AND LOW CLOUD
DEVELOPMENT IN THE INTERIOR VALLEYS SHOULD BE DISRUPTED SOME
TONIGHT BY THE DECREASE IN LONGWAVE COOLING. CONFIDENCE IS NOT
HIGH COASTAL AREAS WILL SEE A RAMP UP IN LOW CLOUDS OR FOG AS THE
NORTH FLOW DIMINISHES OVER THE WATERS. FOR NOW WILL MAINTAIN A
MOSTLY PERSISTENCE FORECAST. RIDGE ALOFT WILL SPRING BACK ON THU
AS THE S/W TROUGH HEADS OFF TO THE SE. GFS AND ECMWF CONTINUE TO
SHOW HIGH LEVEL RH SPILLING OVER THE RIDGE FROM TIME TO TIME ON
FRI. THUS WE WILL PROBABLY SEE MORE HIGH CLOUDS. THE AIR ALOFT
WILL BEGIN TO WARM ON FRIDAY. THIS WARMING TREND WILL CONTINUE
INTO SAT AS THE RIDGE BUILDS OVER THE AREA. FOG AND LOW CLOUD IN
THE INTERIOR VALLEYS WILL CONTINUE TO BE A NIGHTLY OCCURRENCE
THROUGH THE WEEKEND. SO CONFIDENCE THE VALLEYS WILL WARM UP
SUBSTANTIALLY REMAINS LOW. THE UPPER ELEVATIONS AND MID SLOPES
WILL SEE GOOD WARMING WITH AFTERNOON HIGHS IN THE 70S. THE BEST
CHANCE FOR A WARM UP AT THE COAST LOOKS TO BE ON SUNDAY AS EAST-
SOUTHEAST FLOW DEVELOPS.

RIDGE ALOFT WILL START TO SHIFT EASTWARD ON MONDAY AS A TROUGH
APPROACHES 130W. BOTH THE GFS AND ECMWF WERE IN GOOD AGREEMENT
SHOWING AN UPPER TROUGH APPROACHING 130W BY TUE. BOTH MODELS
INDICATE DECENT PWATS RAMPING UP TUE INTO TUE NIGHT AS SOUTHERLY
FLOW AND WEAK WARM AIR ADVECTION DEVELOPS. WILL CONTINUE WITH A
CHANCE OR SLIGHT CHANCE OF SHOWERS. IT DOES RESEMBLE A SUMMER TIME
THUNDERSTORM FLOW PATTERN. BOTH MODELS DRIVE THE MAIN TROUGH
TOWARD THE COAST BY MID WEEK. STAY TUNED AS WE JUST MIGHT SEE SOME
MORE WET WEATHER BEFORE THE END OF THE MONTH.

&&

.AVIATION...VFR CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS
WILL CONTINUE THROUGH THIS EVENING AT KCEC, KACV AND KUKI. SOME
HIGH CLOUDS WILL MOVE ACROSS THE REGION THIS AFTERNOON AND
EVENING. VFR CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS WILL
OCCUR OVERNIGHT AT KCEC, KACV AND KUKI. PATCHY FOG WILL DEVELOP
OVERNIGHT AT KUKI REDUCING CEILINGS AND/OR VISIBILITIES TO MVFR
AND IFR CONDITIONS. VFR CONDITIONS WILL CONTINUE AT KCEC AND KACV
THROUGH THURSDAY.

&&

.MARINE...A HIGH PRESSURE SYSTEM WILL PERSIST OVER THE REGION
THIS WEEK. THE HIGH PRESSURE SYSTEM WILL MAINTAIN LIGHT NORTHERLY
WINDS ACROSS THE WATERS THROUGH SATURDAY. WEST TO NORTHWEST SWELLS
WILL PROPAGATE ACROSS THE WATERS THROUGH MONDAY. THE SWELLS WILL
BEGIN TO INCREASE THURSDAY AFTERNOON. SMALL CRAFT ADVISORIES WILL
BE NECESSARY ACROSS ALL THE WATERS FRIDAY THROUGH SATURDAY AND
ACROSS THE NORTHERN OUTER WATERS THROUGH SUNDAY DUE TO THE SEAS.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

CA...NONE.

NORTHWEST CALIFORNIA COASTAL WATERS...NONE.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jan 21, 3:40 AM PST, 23 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
340 AM PST WED JAN 21 2015

CAZ001>004-076-221145-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
340 AM PST WED JAN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.